Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.22 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volumes:
Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v43.i2.10
pages 95-104

Some Solutions of Simplified Open Channel Flow Equations

Sujit K. Bose
S.N. Bose National Center for Basic Sciences, Salt Lake City, Kolkata 700098, India

RÉSUMÉ

Open channel flows of shallow depth in hydraulics are characteristically turbulent due to disturbances generated by bed friction and other causes. The governing equations of such flows based on Reynolds Averaged Navier − Stokes (RANS) equations have been developed in recent years in collaborative papers by Bose and Dey, and have found useful applications. In as much as the equations are of nonlinear evolution type, several types of solutions can exist. The present paper develops five types of solutions, based on the similarity method, localized solution method, and the method of separation of variables. The last two methods deliver two solutions in each case. The self-similar solution and the two localized solutions, reduce to solution of ODE's that are numerically presented. The two separation of variables solutions are obtained in explicit form.


Articles with similar content:

Influence of a Partial Slip on Flows of a Second Grade Fluid in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 8
Saleem Ashgar, Chaudry Masood Khalique, Rahmat Ellahi
DECOMPOSITION METHOD WITH MATHEMATICA
Hybrid Methods in Engineering, Vol.2, 2000, issue 2
Mikhail D. Mikhailov
On Optimization Problems for Mixed Systems. Part II
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
D. E. Akbarov, Vasiliy V. Yasinskiy, Valeriy S. Melnik
Transient Free Convection Flow of a Micropolar Fluid Over a Vertical Surface
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 3
Hamzeh M. Duwairi, Ali J. Chamkha
FLOW AND HEAT TRANSFER IN A POROUS MEDIUM SATURATED BY A MICROPOLAR FLUID BETWEEN PARALLEL PERMEABLE DISKS
Journal of Porous Media, Vol.17, 2014, issue 8
M Shekar, Jawali C. Umavathi